# SDR SWAA2025041524566

- Difficulty date: April 14, 2025
- Submitted: April 15, 2025
- Operation: Air carrier
- Aircraft: N419WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29824
- Aircraft time: 75,938 hours, 45,226 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Loose
- Location: Zone 200
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAPT SIDE OVER WING EXIT SIGN PANEL LOOSE <[01].  RESECURED EXIT SIGN PANEL IAW AMM 33-51-01.
